# SDR SCNA20240920315

- Difficulty date: August 25, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 53,832 hours, 23,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, EXTERNAL SKIN SECTION AT STA 233 AND WL 265 (RBL 40) SKIN WITH LIGHTNING STRIKE. - - WORK PERFORMED: PERFORMED FUSELAGE SKIN FREEZE PLUG REPAIR BETWEEN STA 230 AND STA 250, WL260 AND WL270, RBL30 AND RBL40 (DETAIL B) IAW COOPESA EO #000-EO-2024-20832-RO1 DATED 09/10/2024.
